# SDR ASAA2016120919013

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,601 hours, 11,784 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ECONOMIC MESSAGE 77-20871 "THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE." GROUNDED - YES. ACCOMPLISHED EEC BITE - FAULT PRESENT ALL FLIGHT LEGS. REMOVED & REPLACED T49.5 S4 PROBE. OPS GOOD, REF AMM 77-21-01/401.
